# SDR 2021FA0000378

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N600FR
- Make and model: Gulstm PEREGRINE600
- Aircraft serial: 73004
- Aircraft time: 771 hours, 525 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 30903959
- Part serial: 1338WJ
- Condition: Unsecure
- Location: Exinguisher
- Part time: 771 hours, 525 cycles
- Component: Exintiguisher
- Component part number: 336001025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, ENGINEER TOUCHED ALL CONNECTORS OF ENGINE EXTINGUISHERS SQUIBS. HE FOUND RH FIRE BOTTLE PN : 33600102-5 SN : C2701D1 WITH LOOSE ELECTRICAL CONNECTOR ON LH SQUIB PN : 30903959 SN : 1338WJ. THE CONNECTOR WAS IMPOSSIBLE TO FULLY TIGHT. HE REMOVES IT AND CONSTATED THAT THE INNER BLUE GASKET WAS TOO THICK OR MIS INSTALLED, WITHOUT BEING ABLE TO REINSTALL IT PROPERLY. THIS GASKET WAS ALMOST AVOIDING THE ELECTRICAL CONNECTION. AT THIS TIME, WE DON'T KNOW IT THE SQUIB WOULD HAVE WORKED IN EMERGENCY SITUATION. WE HAVE NO RECORD OF EXTINGUISHER OR SQUIB REMOVAL SINCE AIRCRAFT MANUFACTURE. CORRECTIVE ACTION IS TO REPLACE THE SQUIB BEFORE NEXT FLIGHT. PICTURES ON REQUEST.
